Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 154, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 20, 2011, 4:43 PM CDT for 4 counties in Kansas. It was in force for 47 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 4:43 PM CDT (21:43 UTC)
- Expired
- Jun 20, 2011, 5:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Clay County, KS, Cloud County, KS, Republic County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 121 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:44 PM CDT | HAIL 1 | Clyde, KS | |
| Jun 20, 4:49 PM CDT | HAIL 1 | 4 Ese Agenda, KS | |
| Jun 20, 4:53 PM CDT | HAIL 1.5 | 4 Ese Agenda, KS | |
| Jun 20, 4:57 PM CDT | HAIL 1.25 | 7 S Haddam, KS | |
| Jun 20, 5:00 PM CDT | HAIL 1.75 | 3 S Haddam, KS | |
| Jun 20, 5:07 PM CDT | HAIL 0.88 | 1 W Morrowville, KS | |
| Jun 20, 5:10 PM CDT | HAIL 1 | 8 Ne Agenda, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1300 J/kg
- Mixed-layer CIN
- -726 J/kg
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 473 m²/s²
- 0-3 km storm-relative helicity
- 559 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
205 WUUS53 KTOP 202143 SVRTOP KSC027-029-157-201-202230- /O.NEW.KTOP.SV.W.0154.110620T2143Z-110620T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 443 PM CDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CLAY COUNTY IN NORTH CENTRAL KANSAS... NORTHEASTERN CLOUD COUNTY IN NORTH CENTRAL KANSAS... SOUTHEASTERN REPUBLIC COUNTY IN NORTH CENTRAL KANSAS... WESTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS... * UNTIL 530 PM CDT * AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF CLYDE...OR 16 MILES EAST OF CONCORDIA...MOVING NORTH AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... CLYDE... VINING... CLIFTON... PALMER... AGENDA... HADDAM... MORROWVILLE... WASHINGTON... HOLLENBURG... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 4000 9692 3948 9723 3951 9750 4000 9732 TIME...MOT...LOC 2143Z 199DEG 39KT 3954 9737 WIND...HAIL 60MPH 1.50IN $$ PHILLIPS
5 follow-up statements
234 WWUS53 KTOP 202154 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 454 PM CDT MON JUN 20 2011 KSC027-029-157-201-202230- /O.CON.KTOP.SV.W.0154.000000T0000Z-110620T2230Z/ REPUBLIC-CLAY-CLOUD-WASHINGTON- 454 PM CDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR WESTERN WASHINGTON...NORTHEASTERN CLOUD...NORTHWESTERN CLAY AND SOUTHEASTERN REPUBLIC COUNTIES... AT 451 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL 4 MILES EAST SOUTHEAST OF AGENDA. AT 453 PM THIS STORM WAS CENTERED 7 MILES NORTHEAST OF CLYDE...OR 17 MILES SOUTHWEST OF WASHINGTON...MOVING NORTH AT 50 MPH. LOCATIONS IMPACTED INCLUDE... HADDAM...MORROWVILLE...WASHINGTON AND HOLLENBURG. OTHER STORMS WERE DEVELOPING TO THE SOUTHWEST NEAR CLIFTON AND CLYDE...ALSO MOVING NORTH AT ABOUT 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 4000 9692 3948 9723 3951 9750 4000 9732 TIME...MOT...LOC 2153Z 197DEG 43KT 3970 9731 WIND...HAIL <50MPH 1.00IN $$ PHILLIPS
886 WWUS53 KTOP 202205 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 505 PM CDT MON JUN 20 2011 KSC027-029-157-201-202230- /O.CON.KTOP.SV.W.0154.000000T0000Z-110620T2230Z/ REPUBLIC-CLAY-CLOUD-WASHINGTON- 505 PM CDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR WESTERN WASHINGTON...NORTHEASTERN CLOUD...NORTHWESTERN CLAY AND SOUTHEASTERN REPUBLIC COUNTIES... AT 457 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL 7 MILES SOUTH OF HADDAM. AT 504 PM THIS STORM WAS LOCATED 5 MILES SOUTH OF HADDAM...OR 13 MILES WEST OF WASHINGTON...MOVING NORTH AT 50 MPH. LOCATIONS IMPACTED INCLUDE... HADDAM...MORROWVILLE...WASHINGTON AND HOLLENBURG. ANOTHER SEVERE STORM WAS LOCATED BETWEEN CLIFTON AND CLYDE...ALSO MOVING NORTH AT 50 MPH PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 4000 9692 3948 9723 3951 9750 4000 9732 TIME...MOT...LOC 2204Z 197DEG 43KT 3981 9728 WIND...HAIL <50MPH 1.00IN $$ PHILLIPS
763
WWUS53 KTOP 202213
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
513 PM CDT MON JUN 20 2011
KSC027-029-202223-
/O.CAN.KTOP.SV.W.0154.000000T0000Z-110620T2230Z/
CLAY-CLOUD-
513 PM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLOUD AND
NORTHWESTERN CLAY COUNTIES HAS BEEN CANCELLED...
THE STORM HAD MOVED OUT OF THESE COUNTIES. A TORNADO WATCH REMAINS
IN EFFECT. ADDITIONAL SEVERE STORMS ARE POSSIBLE IN THESE AREAS
THROUGH EARLY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 4000 9732 4000 9697 3959 9720 3961 9737
3967 9736 3969 9743
TIME...MOT...LOC 2213Z 196DEG 35KT 3974 9728
$$
KSC157-201-202230-
/O.CON.KTOP.SV.W.0154.000000T0000Z-110620T2230Z/
REPUBLIC-WASHINGTON-
513 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN WASHINGTON AND SOUTHEASTERN REPUBLIC COUNTIES...
AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES SOUTH OF HADDAM...OR 15 MILES SOUTHWEST OF
WASHINGTON...MOVING NORTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
HADDAM...MORROWVILLE AND HOLLENBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 4000 9732 4000 9697 3959 9720 3961 9737
3967 9736 3969 9743
TIME...MOT...LOC 2213Z 196DEG 35KT 3974 9728
WIND...HAIL 60MPH 1.00IN
$$
PHILLIPS338
WWUS53 KTOP 202221
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
521 PM CDT MON JUN 20 2011
KSC157-202230-
/O.CAN.KTOP.SV.W.0154.000000T0000Z-110620T2230Z/
REPUBLIC-
521 PM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL REPUBLIC COUNTY
HAS BEEN CANCELLED...
THE STORM HAS MOVED EAST OF THE COUNTY. A TORNADO WATCH REMAINS IN
EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3966 9716 3971 9737 3987 9737 4000 9732
4000 9697
TIME...MOT...LOC 2220Z 191DEG 42KT 3984 9727
$$
KSC201-202230-
/O.CON.KTOP.SV.W.0154.000000T0000Z-110620T2230Z/
WASHINGTON-
521 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN WASHINGTON COUNTY...
AT 510 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL 8 MILES NORTHEAST OF
AGENDA. AT 520 PM THIS STORM WAS LOCATED NEAR HADDAM...OR 12 MILES
WEST OF WASHINGTON...MOVING NORTH AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
HADDAM AND HOLLENBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3966 9716 3971 9737 3987 9737 4000 9732
4000 9697
TIME...MOT...LOC 2220Z 191DEG 42KT 3984 9727
WIND...HAIL <50MPH 1.00IN
$$
PHILLIPS183
WWUS53 KTOP 202229
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
529 PM CDT MON JUN 20 2011
KSC201-202238-
/O.EXP.KTOP.SV.W.0154.000000T0000Z-110620T2230Z/
WASHINGTON-
529 PM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL AND NORTHWEST
WASHINGTON COUNTY WILL EXPIRE AT 530 PM CDT...
AT 528 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM ACROSS NORTHWEST WASHINGTON
COUNTY.
A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR SOUTHWEST WASHINGTON
COUNTY AND AREAS SOUTH AND WEST UNTIL 615 PM.
A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3966 9716 3971 9737 3987 9737 4000 9732
4000 9697
TIME...MOT...LOC 2228Z 191DEG 42KT 3993 9724
$$
PHILLIPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:51 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 20, 3:51 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 351 PM CDT MON JUN 20 2011 .DISCUSSION... LATEST ANALYSIS HAD SURFACE LOW NEAR RUSSEL WITH A DRY LINE EXTENDING FROM SOUTHWEST OKLAHOMA TO NEAR ELLSWORTH. A LINE OF ELEVATED SHOWERS HAD DEVELOPED ABOVE THE CAPPING INVERSION EARLY THIS AFTERNOON. WATER VAPOR LOOP SHOWS UPPER LOW BEGINNING TO TAKE A NEGATIVE TILT AS IT MOVES ACROSS WESTERN KANSAS. DRY LINE WILL CONTINUE TO MOVE EASTWARD THROUGH THE EVENING. STARTING TO GET INITIATION OFF THE DRY LINE IN THE WESTERN CWA NEAR MCPHERSON. 0-6KM SHEAR 40 TO 50 KTS AND WILL INCREASE AS THE UPPER LOW PROGRESSES EASTWARD. LAPSE RATES WILL CONTINUE TO STEEPEN AS WELL. DOWNDRAFT CAPE AVERAGING AROUND 1000-17000 J/KG. LCL HEIGHTS WERE AVERAGING BETWEEN 1200 TO 1500 METERS. FORCING FOR ASCENT AND CONVERGENCE ALONG THE DRY LINE WILL CONTINUE TO TOUCH OFF STORMS THIS AFTERNOON AND EVENING. INCREASING SHEAR WILL KEEP A TORNADO THREAT. STORMS WILL BE DISCRETE SUPERCELLS INITIALLY THEN FORMING INTO A LINE WITH BOWING SEGMENTS. WINDS IN EAST CENTRAL KANSAS SHOULD ABATE THIS EVENING AS THE SURFACE LOW MOVES NORTH INTO SOUTHERN NEBRASKA SO WILL LIKELY BE ABLE TO HAVE THE WIND ADVISORY EXPIRE AROUND 00Z. OVERNIGHT THE STORMS SHOULD MOVE OFF TO THE EAST AS DRYLINE SPREADS NORTHEAST INTO WESTERN MO. ON TUESDAY WRAP AROUND SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON AS THE UPPER LOW MOVES ACROSS SOUTHEAST NEBRASKA THEN INTO NORTHWEST IOWA IN THE AFTERNOON. BEST CHANCES OF PRECIPITATION WILL BE ACROSS THE NORTH AND NORTHEAST SECTIONS OF THE CWA. HIGHS ON TUESDAY WILL BE COOLER WITH LOWER HUMIDITY. HIGHS WILL RANGE FROM THE UPPER 70S TO THE MID 80S. 53 AS THE UPPER TROUGH MOVES INTO THE UPPER MS VALLEY...CANNOT RULE OUT A SHOWER POSSIBILITY IN THE FAR NORTHEAST COUNTY WARNING (CWA) AS MOISTURE CONTINUES TO WRAP IN BEHIND IT. HOWEVER...STILL FEEL THE POTENTIAL IS NOT HIGH ENOUGH TO WARRANT A POP AND CONTINUED A DRY FORECAST TUESDAY NIGHT INTO WEDNESDAY. WITH DRIER AIR AND DECREASING CLOUDS MOST AREAS TUESDAY NIGHT...IT WILL BE A COOLER NIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S. WITH A GUSTY NORTHWEST WIND AND MOST CLOUDS MAINLY CONFINED TO THE NORTHEAST CORNER OF THE CWA...HIGHS SHOULD RANGE FROM THE UPPER 70S NORTHEAST TO THE MIDDLE 80S IN THE ABILENE AND EMPORIA AREAS. AFTER ONE MORE NIGHT IN THE UPPER 50S AND LOWER 60S WEDNESDAY NIGHT TEMPERATURES WILL BEGIN TO GRADUALLY INCREASE THURSDAY AS UPSTREAM UPPER LEVEL RIDGING TAKES PLACE ACROSS THE EASTERN ROCKIES AND HIGH PLAINS REGION. HIGHS THURSDAY WILL BE IN THE 80S WITH THE 80S AND A FEW LOW 90S THE RULE ON THROUGH THE WEEKEND. THIS PATTERN WILL ALSO ALLOW FOR A SERIES OF WEAK UPPER LEVEL SHORTWAVES TO MOVES EAST FROM THE ROCKIES AND INTO THE CENTRAL PLAINS REGION. AT THE SAME TIME LOW LEVEL MOISTURE WILL ALSO RETURN FROM THE SOUTH AND POOL ACROSS THE AREA. THIS UNSETTLED PATTERN WILL ALLOW FOR SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS WITH THE APPROACH AND PASSAGE OF EACH OF THE SHORTWAVE TROUGHS THROUGH THE WEEKEND AND EARLY NEXT WEEK. 63 && .AVIATION... VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION. TIMING OF CONVECTION IS A BIT TRICKY BUT MORE CONFIDENT IN THE 23Z-03Z PERIOD AT MHK AND FROM 01Z-05Z AT TOP AND FOE ATTM. WINDS TO REMAIN SOUTH TO SOUTH SOUTHWEST THROUGH THE PERIOD WITH SPEEDS AROUND 14 KTS WITH HIGHER GUSTS. ALSO VSBYS SHOULD LOWER TO MVFR IN THE TSRA ALSO GUSTS MAY EXCEED 45 KTS WITH THE TSRA. 53 && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ037-054>056-058- 059. &&
Hazardous weather outlook, Jun 20, 3:41 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 341 PM CDT MON JUN 20 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-212045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 341 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BE LIKELY LATE THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. THE STORMS THAT DEVELOP WILL BE STRONG TO SEVERE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE. STRONG WINDS OF 25 TO 35 MPH WILL CONTINUE ACROSS EAST CENTRAL KANSAS UNTIL EARLY EVENING WITH GUSTS AROUND 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. HOWEVER THUNDERSTORM CHANCES WILL INCREASE AGAIN BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, Jun 20, 4:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
408 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 6 N WELLS 39.22N 97.55W
06/20/2011 E1.25 INCH OTTAWA KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 20, 4:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
417 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL MILTONVALE 39.35N 97.45W
06/20/2011 E0.88 INCH CLOUD KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 20, 4:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
418 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 5 SW MILTONVALE 39.29N 97.51W
06/20/2011 E0.75 INCH OTTAWA KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 20, 4:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
421 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 4 SW MILTONVALE 39.31N 97.50W
06/20/2011 E1.25 INCH CLOUD KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 20, 4:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
429 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL MILTONVALE 39.35N 97.45W
06/20/2011 E1.00 INCH CLOUD KS CO-OP OBSERVER
&&
MRCLocal storm report, Jun 20, 4:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
431 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 1 WSW MILTONVALE 39.34N 97.46W
06/20/2011 E1.00 INCH CLOUD KS TRAINED SPOTTER
&&
JBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 35 min |
| Jun 19, 7:57 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Morris | 48 min |
| Jun 19, 8:42 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 35 min |
| Jun 19, 9:14 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 46 min |
| Jun 19, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 30 min |
| Jun 20, 10:33 AM CDT | Wind Advisory | TOP | Anderson, Coffey, Franklin, Lyon, Morris, Osage | 7 hr |
| Jun 20, 3:29 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 46 min |
| Jun 20, 4:00 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Washington | 45 min |
| Jun 20, 5:09 PM CDT | Special Weather Statement | TOP | Dickinson | 36 min |
| Jun 20, 5:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 51 min |
| Jun 20, 5:27 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 48 min |
| Jun 20, 5:33 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 27 min |
| Jun 20, 5:57 PM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Jun 20, 6:03 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Pottawatomie, Riley | 42 min |
| Jun 20, 6:07 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 38 min |
| Jun 20, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 47 min |
| Jun 20, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 43 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 47 min |
| Jun 20, 6:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.